# SDR QXEA0300034

- Difficulty date: January 12, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,861 hours, 4,536 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209732
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX ON FLIGHT 2353- NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED DURING FLIGHT.  TURNED OFF NR 2 BLEED PER CHECKLIST.  CAUTION LIGHT REMAINED ILLUMINATED FOR THE REST OF THE FLIGHT.  REMOVED AND REPLACED NR 2 BLEED OVER TEMPERATURE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
